# SDR MALA964803

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3231 - DURING PRE-FLIGHT INSPECTION, CREW NOTED THE FLOOR TRACK EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED ALL SIX BATTERY PACKS, PN 61-078-1 AND DASH 9.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
